New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dazymae2
New Member


Date Joined Jun 2008
Total Posts : 2
   Posted 6/23/2008 9:34 PM (GMT -7)   
Does anyone else have problems sleeping after using your nebulisor? I have had severe problems in the last 2 weeks with sinus and lung infections, which brought on severe asthma. I have had asthma before but not at this leval. My doctor sent me home with a nebulisor and I have used it almost twice a day for 6 days. I have noticed though that it increases my coughing for about a hour to 2 hours after using, and i have had several nights with little or no sleep because i am coughing up mucus. should I not do treatments at night, even though I am wheezing? Or is the coughing part of my getting better? It makes my heart race and hot flashes and I have to cough and blow my nose almost continually. This is the first time I have used a nebulisor on a frequent basis. anyone else cough more after treatment?

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 6/24/2008 12:59 PM (GMT -7)   
Welcome to HealingWell.  When I am having to use my nebulizer, I try not to use it just before bedtime because it will keep me awake.  The treatment is probably breaking up some of the phlegm in your chest, which is good.  If you only have to use it twice per day, why not try your first treatment in the morning and the second one around 6:00 p.m.
 
I hope this is helpful to you.
 
Take care!
 
Carla

Moderator, Allergies/Asthma
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 
 
Epilepsy, asthma, fibromyalgia, GERD, depression, hypothyroidism, tinnitus


Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4392
   Posted 6/25/2008 3:19 AM (GMT -7)   
Could be side-effects of the medication you are using in the nebulizer, too. Ask your doctor or pharmacist for more information about side-effects.
-Razzle
Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD (Lupus?), Osteoporosis, Anemia, T- & B-Cell Lymphopenia, malabsorption/malnutrition, Lyme Disease (Igenex Lab IgM WesternBlot positive/CDC negative), etc.
Meds:  Pulmicort, Injectable Vitamin B12, Herbs, Nutritional Supplements, Homeopathy.


davidb
New Member


Date Joined Aug 2008
Total Posts : 1
   Posted 8/22/2008 12:15 PM (GMT -7)   
I dont haave any bother with not sleeping but I have emphysema and sinse using nebulisor for 2 weeks , 4 times a day my legs are swelling up and it is very painful is this nebulisor doing this to me
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 2:45 AM (GMT -7)
There are a total of 2,731,994 posts in 300,980 threads.
View Active Threads


Who's Online
This forum has 151146 registered members. Please welcome our newest member, LadyCapricorn.
181 Guest(s), 1 Registered Member(s) are currently online.  Details
getting by


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer